TU Darmstadt / ULB / TUbiblio

Some results on Kirk's asymptotic contractions

Briseid, Eyvind Martol (2007):
Some results on Kirk's asymptotic contractions.
Vol. 8, In: Fixed Point Theory, pp. 17-27, [Article]

Item Type: Article
Erschienen: 2007
Creators: Briseid, Eyvind Martol
Title: Some results on Kirk's asymptotic contractions
Language: English
Journal or Publication Title: Fixed Point Theory
Volume: Vol. 8
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:26
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item